Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking Citalporam for premature ejaculation. Having brief electric zaps in the head. Can I stop Citalopram completely?

I had been on Citalporam 40 mg for over 2 years. I was weaned off about a year ago going from 40 to 20 to 10 to 5 mg over a period of months. I started taken 1 tablet every so often to help with premature ejaculation - 20 mg, with the last ones taken during Thanksgiving, and just recently January 3, 2013. Now, it seems like the withdrawal symptom hit me - sleeping for 3-4 hours at night at a time and short brief electric zaps in the head. Is there anything to help with the withdrawal symptoms besides taken the Citalopram and weaning off again? I want to stop the Citalopram all together.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the fact that you were taking Citalporam (SSRI) drug for premature ejaculation since last two years and has tapered it off gradually and now stopped taking it completely.This drug is known to be antidepressant and whatever symptoms you are getting now are due to withdrawal of the same.You are bound to face this for couple of days and will subside over a period of time.
If it is too much embarrassing you can switch over to take mild anti depressant like Alprazolamin in small dose after getting prescription from your family Physician.
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor